Journal of Symbolic Logic

Friedberg numbering in fragments of Peano Arithmetic and $\alpha$-recursion theory

Wei Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we investigate the existence of a Friedberg numbering in fragments of Peano Arithmetic and initial segments of Gödel's constructible hierarchy $L_\alpha$, where $\alpha$ is $\Sigma_1$ admissible. We prove that

(1) Over $P^-+B\Sigma_2$, the existence of a Friedberg numbering is equivalent to $I\Sigma_2$, and

(2) For $L_\alpha$, there is a Friedberg numbering if and only if the tame $\Sigma_2$ projectum of $\alpha$ equals the $\Sigma_2$ cofinality of $\alpha$.

Article information

Source
J. Symbolic Logic Volume 78, Issue 4 (2013), 1135-1163.

Dates
First available in Project Euclid: 5 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1388953997

Digital Object Identifier
doi:10.2178/jsl.7804060

Mathematical Reviews number (MathSciNet)
MR3156515

Zentralblatt MATH identifier
1349.03084

Citation

Li, Wei. Friedberg numbering in fragments of Peano Arithmetic and $\alpha$-recursion theory. J. Symbolic Logic 78 (2013), no. 4, 1135--1163. doi:10.2178/jsl.7804060. https://projecteuclid.org/euclid.jsl/1388953997


Export citation